# SDR SWIA200516022

- Difficulty date: December 16, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 2,409 hours, 1,565 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Slat System
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SLAT FAULT STATUS MESSAGE IS DISPLAYED.  REPLACED LT IB SLAT DISCONNECT SENSOR PER CRJ MM 27-81-39.  OPERATIONAL CHECK GOOD.
